# SDR USAA2010050690916

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT BS 1562, BETWEEN S38L TO S38R, WL106.73.  REPLACED SHEAR TIE AT BS 1562, BETWEEN S38L TO S38R, WL 106.73 IAW B767 SRM 51-40-02, 53-00-07 & 51-20-01.
